# SDR HEEA967056

- Difficulty date: April 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54191
- Make and model: Bolkms BO105S
- Aircraft serial: S804
- System (JASC): 2150 · Cabin Cooling System
- Part: Turbine
- Part number: 20475591
- Condition: Seized
- Location: Ecu Equip
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TURBINE WILL NOT ROTATE AND TO COMPLY WITH SB.2200850-21-92019 AND SB.204755-21-92046.
